Greensche Funktionen für Randwertaufgaben partieller Differentialgleichungen vom parabolischen Typ.

K. HAWLITSCHEK

Mathematische Annalen (1960)

  • Volume: 140, page 65-75
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

HAWLITSCHEK, K.. "Greensche Funktionen für Randwertaufgaben partieller Differentialgleichungen vom parabolischen Typ.." Mathematische Annalen 140 (1960): 65-75. <http://eudml.org/doc/160763>.

@article{HAWLITSCHEK1960,
author = {HAWLITSCHEK, K.},
journal = {Mathematische Annalen},
keywords = {partial differential equations},
pages = {65-75},
title = {Greensche Funktionen für Randwertaufgaben partieller Differentialgleichungen vom parabolischen Typ.},
url = {http://eudml.org/doc/160763},
volume = {140},
year = {1960},
}

TY - JOUR
AU - HAWLITSCHEK, K.
TI - Greensche Funktionen für Randwertaufgaben partieller Differentialgleichungen vom parabolischen Typ.
JO - Mathematische Annalen
PY - 1960
VL - 140
SP - 65
EP - 75
KW - partial differential equations
UR - http://eudml.org/doc/160763
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.